MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 58MM; HIP SYSTEMS DJO SURGICAL

ENCORE MEDICAL L.P. EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 58MM; HIP SYSTEMS DJO SURGICAL
Catalog Number 940-02-58H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-01274; 940-02-52f, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - mdr - dislocation - patient dislocated after time due to cup position.

Brand Name
EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 58MM
Common Device Name
HIP SYSTEMS DJO SURGICAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18280047
Report Number1644408-2023-01760
Device Sequence Number20523602
Product Code LPH
UDI-Device Identifier00190446311591
UDI-Public00190446311591
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940-02-58H
Device Lot Number803Z1094
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362 , LOT 866B2073.; 940-00-025 , LOT 146Z1195.; 940-00-030 , LOT 147Z1164.; 941-01-36H , LOT 600Z1134.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexMale